# SDR MASA2012091025099

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15002
- Aircraft time: 23,651 hours, 18,610 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARROW PLACARD MISSING, R2 PAX DOOR ARROW PLACARD.
